# SDR DLM88021294

- Difficulty date: November 5, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 36,352 hours, 28,995 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 20412224456
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM ATLANTA WEATHER RADAR DISPLAY BECAME DISTORTED AND FAILED SHORTLY AFTER. SMOKE APPEARED FROM RADAR UNIT.  CIRCUIT BREAKERS FOR RECEIVER AND INDICATOR PULLED.  SMOKE DISSIPATED.AFTER TROUBLESHOOTING,  FOUND INDICATOR AT FAULT.  REPLACED INDICATOR SYSTEM OPS CHECK NORMAL.
